# SDR SWAA2014030325707

- Difficulty date: February 23, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 67,829 hours, 56,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL INNER CHORD CRACKED AT BS 348.5 BETWEEN STRINGER 16L TO STRINGER 17L.  R & R CHORD IAW SRM & DRAWING.
